# SDR USAA2009091692545

- Difficulty date: September 15, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 50,032 hours, 33,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK IN WEB FORWARD OF ENTRY DOOR BS 294.5, S16L.  REPLACED WEB FORWARD OF ENTRY DOOR BS 294.5, S16L IAW B737 SRM 51-10-02 & BOEING DRAWING 65-17684.
